Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



The solvability of operator equations with asymptotic quasibounded nonlinearities

Author: P. S. Milojević
Journal: Proc. Amer. Math. Soc. 76 (1979), 293-298
MSC: Primary 47H15
MathSciNet review: 537091
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We study the solvability of operator equations involving quasibounded and asymptotically quasibounded nonlinear perturbations of linear Fredholm operators.

References [Enhancements On Off] (What's this?)

  • [1] Melvin S. Berger, Nonlinearity and functional analysis, Academic Press [Harcourt Brace Jovanovich, Publishers], New York-London, 1977. Lectures on nonlinear problems in mathematical analysis; Pure and Applied Mathematics. MR 0488101
  • [2] Ju. G. Borisovič, V. G. Zvjagin, and Ju. I. Sapronov, Nonlinear Fredholm mappings, and Leray-Schauder theory, Uspehi Mat. Nauk 32 (1977), no. 4(196), 3–54, 287 (Russian). MR 0464282
  • [3] Lamberto Cesari, Functional analysis, nonlinear differential equations, and the alternative method, Nonlinear functional analysis and differential equations (Proc. Conf., Mich. State Univ., East Lansing, Mich., 1975) Marcel Dekker, New York, 1976, pp. 1–197. Lecture Notes in Pure and Appl. Math., Vol. 19. MR 0487630
  • [4] Svatopluk Fučík, Nonlinear equations with noninvertible linear part, Czechoslovak Math. J. 24(99) (1974), 467–495. MR 0348568
  • [5] Svatopluk Fučík, Milan Kučera, and Jindřich Nečas, Ranges of nonlinear asymptotically linear operators, J. Differential Equations 17 (1975), 375–394. MR 0372696
  • [6] E. M. Landesman and A. C. Lazer, Nonlinear perturbations of linear elliptic boundary value problems at resonance, J. Math. Mech. 19 (1969/1970), 609–623. MR 0267269
  • [7] J. Mawhin, The solvability of some operator equations with a quasibounded nonlinearity in normed spaces, J. Math. Anal. Appl. 45 (1974), 455–467. MR 0333865
  • [8] Jean Mawhin, Topology and nonlinear boundary value problems, Dynamical systems (Proc. Internat. Sympos., Brown Univ., Providence, R.I., 1974) Academic Press, New York, 1976, pp. 51–82. MR 0637078
  • [9] L. Nirenberg, An application of generalized degree to a class of nonlinear problems, Troisième Colloque sur l’Analyse Fonctionnelle (Liège, 1970) Vander, Louvain, 1971, pp. 57–74. MR 0413207
  • [10] L. Nirenberg, Topics in nonlinear functional analysis, Courant Institute of Mathematical Sciences, New York University, New York, 1974. With a chapter by E. Zehnder; Notes by R. A. Artino; Lecture Notes, 1973–1974. MR 0488102
  • [11] E. Podolak, On asymptotic nonlinearities, J. Differential Equations 26 (1977), no. 1, 69–79. MR 0487637

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47H15

Retrieve articles in all journals with MSC: 47H15

Additional Information

Article copyright: © Copyright 1979 American Mathematical Society